A field-theoretic approach to the Wiener Sausage

File Description SizeFormat 
wiener.pdfAccepted version553.62 kBAdobe PDFDownload
art%3A10.1007%2Fs10955-016-1483-2.pdfPublished version947.99 kBAdobe PDFDownload
Title: A field-theoretic approach to the Wiener Sausage
Author(s): Nekovar, S
Pruessner, G
Item Type: Journal Article
Publication Date: 9-Mar-2016
Date of Acceptance: 15-Feb-2016
URI: http://hdl.handle.net/10044/1/29533
DOI: https://dx.doi.org/10.1007/s10955-016-1483-2
ISSN: 0022-4715
Publisher: Springer Verlag (Germany)
Start Page: 604
End Page: 641
Journal / Book Title: Journal of Statistical Physics
Volume: 163
Issue: 3
Copyright Statement: © The Author(s) 2016. This article is published with open access at Springerlink.com
Keywords: Wiener Sausage problem
field theory
random walks
Fluids & Plasmas
01 Mathematical Sciences
02 Physical Sciences
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons